American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H52) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad Sadek. On elliptic curves whose conductor is a product of two prime powers. Math. Comp. 83 (2014) 447-460.
Abstract, references, and article information   
View Article: PDF

[4] Sorina Ionica and Antoine Joux. Pairing the volcano. Math. Comp. 82 (2013) 581-603.
Abstract, references, and article information   
View Article: PDF

[5] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[6] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF

[7] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Dewaghe. Remarks on the Schoof-Elkies-Atkin algorithm . Math. Comp. 67 (1998) 1247-1252. MR 1468941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato. Counting points on elliptic curves over $\bold F\sb {2\sp m}$ . Math. Comp. 60 (1993) 407-420. MR 1153167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1